A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I been taking these pills to stop-cure my headaches. It seems like they make it worse. Ever since I’ve been taking them my headaches come back with a vengeance, especially in the morning, it feels like my brain is moving back and forth, swishing, everytime I move around my head is throbbing with pain. Before i was taking them I didn’t feel this bad.

It appears as if you have been prescribed sumatriptan to treat your headaches. It is not uncommon for patients taking sumatriptan to experience “rebound headaches” when the drug’s effects wear off. This is especially true if a person is taking sumatriptan more than two times per week. Rebound headaches often become a progressive syndrome as the patient starts taking more medication to decrease headaches resulting in a vicious cycle.

The proper treatment is to either taper or discontinue the offending medication. You should consult the physician prescribing your sumatriptan or a headache specialist to determine the best regimen to cure your rebound headaches.